Ibufen Forte suspension for Children Strawberry 100ml

Polpharma


£14.99 £30.00




  • Ibufen forte. The oral suspension has a sweet taste and smell of orange, making it ideal for children. The package includes a bottle with 100 grams of product and scaled scoop.

Composition:
Ibuprofen 0.2 g / 5ml 
and auxiliary substances: makrogolglicerolu hydroxystearate, xanthan gum, glycerol, sodium benzoate, citric acid monohydrate, disodium phosphate dodecahydrate and disodium phosphate dihydrate, sodium saccharin, maltitol liquid natural cola flavor, purified water. 

Action:
The product belongs to the group of non-steroidal anti-inflammatory drugs. It has analgesic, antipyretic and anti-inflammatory. 

Indications:
The product should be used in children, adolescents, and adults with fevers of various origin, also in the course of viral infections. Pains of different origin with a weak to moderate severity, as in the case of ear pain, occurring in inflammation of the middle ear. 

Usage:
Children 1 to 2 years (10-12kg). 2.5 ml, if necessary, the dose should be repeated after 8 hours. Up to 7.5 ml per day. 
Children 3 to 5 years (13-19kg). 2.5 ml, if necessary, the dose should be repeated after 6 hours. A maximum of 10 ml per day. 
From 6 to 9 years (20-29kg.): 5 ml, if necessary, the dose should be repeated after 8 hours. A maximum of 15ml per day. 
Children from 10 to 12 years (30 to 39kg.): 5ml, if necessary, the dose should be repeated PO6 hours. A maximum of 20 ml per day. 
Children and adolescents of 12 years and Adults: 5 to 10 ml, if necessary, the dose repeated after 6 to 8 hours. Up to 30 ml per day. 
The product can be administered to children from the age of 1 year old.